# SDR SWI2025F00175

- Difficulty date: November 16, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,992 hours, 29,310 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Dented
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AUDIT OF 1C TASK CARD 57-680-302 (EXTERNAL ZONAL INSPECTION OF THE RIGHT-WING INBOARD FLAP, FLAP VANE, AND HINGE ARMS), FOUND DENT ON UNDERSIDE OF RH INBD FLAP APPROXIMATELY 18 INCHES FROM INBOARD SIDE EDGE AND 5 INCHES UP FROM THE TRAILING EDGE. PLOT, MAP, AND EVALUATE DAMAGE IF WITHIN ACCEPTABLE LIMITS OR REWORKED, ELIMINATE ALL EVIDENCE USING STANDARD ACFT PRACTICES.     (C-CHECK RO 2/26/2025)    R/H WING I/B FLAP LWR SKIN HAS BEEN REPAIRED REF CRJ 900 SRM 57-52-01-201-001-A01, TYPE 4 REPAIR, FIG. 57-52-01-991-812, SHEET 1. SEE CONTINUATION SHEET FOR DETAILS. COMPLIED FULLY W/SKYCARD 51-900-1002-SKY
